# SDR FDEA202007291700

- Difficulty date: July 29, 2020
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-300
- Aircraft serial: 42720
- Aircraft time: 8,441 hours, 3,335 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SELECTED FLAPS 1  TO FLAPS 5. RECEIVED TE FLAP ASYMMETRY EICAS MSG & TRAILING EDGE LIGHT. COMPLETED THE QRH,  TE FLAP ASYMMETRY CHECK LIST & USED ALTERNATE FLAPS, SETTING 20 DEGREES FOR LANDING. 'EMERGENCY  DECLARED.  ALL SWITCHES BACK TO NORMAL.  HYD ON FOR ALL 3 SYS, ADP ON FOR CENTER.  FLAP/SLAT DOWN EACH POSITION, NO ANOMOLIES.   HYD SYS ON, DOWN FLAPS EACH POSITIONS, NO ANOMOLIES.  5 TO 1 & 1 TO 5 AGAIN. COULD NOT DUPLICATE ON GROUND. CHECKED FSEU, FOUND NO FAULTS. BITE CHECKED NORMAL.   FLAPS ALL THE WAY DOWN, CHECKED MECHANISMS FOR ANY OUT OF THE ORDINARY LEAKS, & DAMAGE, NONE NOTED.  FAIRED COMING DOWN & FULLY UP  & RETRACT. OPS CHECKED NORMAL IAW MM 27-51-00-2 AND 27-58-01. OK TO CONTINUE.
